Title: Discreteness and linguistic continuum in martinique
Authors: Lefebvre, Christian # ×
Issue Date: 1974
Publisher: Anthropological linguistics
Series Title: Anthropological linguistics vol:16 issue:2 pages:47-78
ISSN: 0003-5483
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Accountancy, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science